International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 130

Research Paper | Mathematics | Indonesia | Volume 7 Issue 1, January 2018


Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson

Muhammad Zakir | Eridani | Fatmawati [6]


Abstract: This paper discusses the expansion of Ceva theorem in the normed space. The Ceva theorem is expanded using the Wilson angle. Before entering the core issue first discusses about Wilson's angle and its properties. Furthermore, it is proved by the Ceva's Theorem by first modifying it.


Keywords: Ceva's Theorem, normed space, Wilson angle .


Edition: Volume 7 Issue 1, January 2018,


Pages: 912 - 914


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

Muhammad Zakir, Eridani, Fatmawati, "Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson", International Journal of Science and Research (IJSR), Volume 7 Issue 1, January 2018, pp. 912-914, https://www.ijsr.net/get_abstract.php?paper_id=ART20179485



Similar Articles with Keyword 'normed space'

Downloads: 105

Research Paper, Mathematics, Macedonia, Volume 3 Issue 6, June 2014

Pages: 1220 - 1222

Characterization of 2-Inner Product Using Euler-Lagrange Type of Equality

Katerina Anevska [4] | Risto Maleski [4]

Share this Article

Downloads: 110

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1433 - 1438

Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi [3] | Abbas M. Abbas [2]

Share this Article


Top